MathSciNet Relay Station
MathSciNet bibliographic data
MR198192 (33 #6351) 46.01
Retherford, J. R. Bases, basic sequences and reflexivity of linear topological spaces. Math. Ann. 164 1966 280–285.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement